Facebook Pixel
EmpowHER Guest

Is it possible to have a clot form in the leg while you are getting coumadin test levels of 2.5

By Anonymous August 19, 2011 - 6:35am
Rate This

I broke my right ankle in May and did not seek medical care for one week. At that time they discovered a blood clot in the area of the ankle. Treatment was started with heparin and followed by coumadin which I have been taking ever since.( 3mg) once a day. Could another clot form with levels of 2.5 ?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question and I'm sorry about your broken ankle/blood clot. Blood clots can be very scary.

Your dosage of Coumadin would be considered average to low generally speaking) but blood clots can still happen, even with medication. Are you getting monthly tests? When you say your "level" is 2.5 - what level do you mean? Do you mean your level of anti-coagulation?

August 19, 2011 - 11:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Blood Clots

Get Email Updates

Blood Clots Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!